Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Annals of the Alexandru Ioan Cuza University - Mathematics

The Journal of "Alexandru Ioan Cuza" University from Iasi

Editor-in-Chief: Oniciuc, Cezar

2 Issues per year


CiteScore 2016: 0.34

SCImago Journal Rank (SJR) 2016: 0.231
Source Normalized Impact per Paper (SNIP) 2016: 0.488

Mathematical Citation Quotient (MCQ) 2015: 0.10

Open Access
Online
ISSN
1221-8421
See all formats and pricing
More options …

A Class of Reaction-Diffusion Systems with Nonlocal Initial Conditions

Monica-Dana Burlică / Daniela Roşu
Published Online: 2014-12-30 | DOI: https://doi.org/10.2478/aicu-2013-0017

Abstract

We consider an abstract nonlinear multi-valued reaction-diffusion system with delay and, using some compactness arguments coupled with metric fixed point techniques, we prove some sufficient conditions for the existence of at least one C0-solution.

Keywords: differential delay evolution systems; nonlocal delay initial condition; metric fixed point arguments; non-resonance condition; nonlinear reaction-diffusion systems

References

  • 1. Badii, M.; Díaz, J. I.; Tesei, A. - Existence and attractivity for a class of degenerate functional parabolic problems, Rend. Sem. Mat. Univ. Padova, 78 (1987), 109-124.Google Scholar

  • 2. Baras, P. - Compacité de l’opérateur f 7→ u solution d’une équation non linéaire (du/dt) + Au ∋ f, C. R. Acad. Sci. Paris Sér. A-B, 286 (1978), A1113-A1116.Google Scholar

  • 3. Barbu, V. - Nonlinear Differential Equations of Monotone Type in Banach Spaces, Springer Monographs in Mathematics, Springer, New York, 2010.Google Scholar

  • 4. Brézis, H.; Strauss, W.A. - Semi-linear second-order elliptic equations in L1, J.Math. Soc. Japan, 25 (1973), 565-590.Google Scholar

  • 5. Burlică, M. - Viability for multi-valued semilinear reaction-diffusion systems, Ann.Acad. Rom. Sci. Ser. Math. Appl., 2 (2010), 3-24.Google Scholar

  • 6. Burlică, M.; Roşu, D. - A viability result for semilinear reaction-diffusion systems, An. ştiinţ. Univ. ”Al.I. Cuza” Ia¸si. Mat. (N.S.), 54 (2008), 361-382.Google Scholar

  • 7. Burlică, M.; Roşu, D. - The initial value and the periodic problems for a class of reaction-diffusion systems, Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal., 15 (2008), 427-444.Google Scholar

  • 8. Burlică, M.; Roşu, D. - A class of nonlinear delay evolution equations with nonlocal initial conditions, Proc. Amer. Math. Soc., in print.Google Scholar

  • 9. Burlică, M.; Roşu, D.; Vrabie, I. I. - Continuity with respect to the data for a delay evolution equation with nonlocal initial conditions, Lib. Math. (N.S.), 32 (2012), 39-50.Google Scholar

  • 10. Burlică, M.; Roşu, D.; Vrabie, I. I. - Abstract reaction-diffusion systems with nonlocal initial conditions, submitted.Google Scholar

  • 11. Díaz, J. I.; Vrabie, I. I. - Propriétés de compacité de l’opérateur de Green généralisé pour l’équation des milieux poreux, C. R. Acad Sci. Paris Sér. I Math., 309 (1989), 221-223.Google Scholar

  • 12. Díaz, J. I.; Vrabie, I. I. - Existence for reaction-diffusion systems. A compactness method approach, J. Math. Anal. Appl., 188 (1994), 521-540.Google Scholar

  • 13. Dunford, N.; Schwartz, J.T. - Linear Operators. I, General Theory, Pure and Applied Mathematics, Vol. 7, Interscience Publishers, Inc., New York; Interscience Publishers, Ltd., London, 1958.Google Scholar

  • 14. Edwards, R. E. - Functional Analysis. Theory and Applications, Holt, Rinehart and Winston, New York-Toronto-London, 1965.Google Scholar

  • 15. Glicksberg, I. L. - A further generalization of the Kakutani fixed point theorem, with application to Nash equilibrium points, Proc. Amer. Math. Soc., 3 (1952), 170-174.Google Scholar

  • 16. Hale, J. - Theory of functional differential equations, Applied Mathematical Sci- ences, Vol. 3, Springer-Verlag, New York-Heidelberg, 1977.Google Scholar

  • 17. Necula, M.; Vrabie, I. I. - A viability result for a class of fully nonlinear reaction- diffusion systems, Nonlinear Anal., 69 (2008), 1732-1743.Google Scholar

  • 18. Paicu, A.; Vrabie, I. I. - A class of nonlinear evolution equations subjected to nonlocal initial conditions, Nonlinear Anal., 72 (2010), 4091-4100.Google Scholar

  • 19. Roşu, D. - Viability for nonlinear multi-valued reaction-diffusion systems, NoDEA Nonlinear Differential Equations Appl., 17 (2010), 479-496. Google Scholar

  • 20. Roşu, D. - Viability for a nonlinear multi-valued system on locally closed graph, An.ştiinţ. Univ. ”Al. I. Cuza” Ia¸si. Mat. (N.S.), 56 (2010), 343-362.Google Scholar

  • 21. Vrabie, I. I. - Compactness methods for nonlinear evolutions, Second edition, Pit- man Monographs and Surveys in Pure and Applied Mathematics, 75, Longman Sci- entific & Technical, Harlow; copublished in the United States with John Wiley & Sons, Inc., New York, 1995.Google Scholar

  • 22. Vrabie, I. I. - Existence for nonlinear evolution inclusions with nonlocal retarded initial conditions, Nonlinear Anal., 74 (2011), 7047-7060.Google Scholar

  • 23. Vrabie, I. I. - Existence in the large for nonlinear delay evolution inclusions with nonlocal initial conditions, J. Funct. Anal., 262 (2012), 1363-1391.Web of ScienceGoogle Scholar

  • 24. Vrabie, I. I. - Nonlinear retarded ecolution equations with nonlocal initial conditions, Dynam. Systems Appl., 21 (2012), 417-439.Google Scholar

  • 25. Vrabie, I. I. - Global solutions for nonlinear delay evolution inclusions with nonlocal initial conditions, Set-Valued Var. Anal., 20 (2012), 477-497. Google Scholar

About the article

Received: 2012-12-15

Accepted: 2013-03-01

Published Online: 2014-12-30

Published in Print: 2015-01-01


Citation Information: Annals of the Alexandru Ioan Cuza University - Mathematics, ISSN (Online) 1221-8421, DOI: https://doi.org/10.2478/aicu-2013-0017.

Export Citation

© Alexandru Ioan Cuza University in Iaşi . This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in